Alert archive / Colorado / Tornado Warnings in 2010

Tornado Warning 25, NWS Pueblo, CO

May 25, 2010Baca County, Colorado

NWS Pueblo, CO issued this tornado warning at May 25, 2010, 5:38 PM MDT for Baca County, Colorado. It was in force for 52 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2010, 5:38 PM MDT (23:38 UTC)
Expired
May 25, 2010, 6:30 PM MDT
In force
52 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon

County Baca County, CO

The radar

The Dodge City radar (KDDC), 194 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 5:40 PM MDTFUNNEL CLOUD7 Se Stonington, COFUNNEL CLOUDS BRIEFLY TO WITHIN 500 FEET OF GROUND.
May 25, 5:45 PM MDTHAIL 0.751 Sw Walsh, CO
May 25, 5:45 PM MDTHAIL 34 W Stonington, CO
May 25, 6:21 PM MDTFUNNEL CLOUD2 Ene Stonington, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 2:01 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.6 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2010-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2010-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 204 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-335 J/kg
Mixed-layer LCL
1167 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
204 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

885 
WFUS55 KPUB 252338
TORPUB
COC009-260030-
/O.NEW.KPUB.TO.W.0025.100525T2338Z-100526T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
538 PM MDT TUE MAY 25 2010

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN BACA COUNTY IN SOUTHEAST COLORADO...

* UNTIL 630 PM MDT

* AT 534 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A RAPIDLY 
ROTATING WALL CLOUD NEAR STONINGTON...OR 16 MILES SOUTHWEST OF THE 
SAUNDERS ELEVATOR. A TORNADO MAY DEVELOP AT ANY TIME! DOPPLER RADAR 
SHOWED THIS TORNADIC STORM MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STONINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3722 10204 3727 10240 3764 10227 3764 10204
      3761 10203
TIME...MOT...LOC 2337Z 250DEG 13KT 3731 10222

$$
4 follow-up statements
437 
WWUS55 KPUB 252345
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
545 PM MDT TUE MAY 25 2010

COC009-260030-
/O.CON.KPUB.TO.W.0025.000000T0000Z-100526T0030Z/
BACA CO-
545 PM MDT TUE MAY 25 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN BACA COUNTY
UNTIL 630 PM MDT...

AT 539 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 
NEAR STONINGTON...OR 15 MILES SOUTHWEST OF THE SAUNDERS 
ELEVATOR...MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN BACA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3722 10204 3727 10240 3764 10227 3764 10204
      3761 10203
TIME...MOT...LOC 2344Z 250DEG 13KT 3732 10219

$$
484 
WWUS55 KPUB 252357
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
557 PM MDT TUE MAY 25 2010

COC009-260030-
/O.CON.KPUB.TO.W.0025.000000T0000Z-100526T0030Z/
BACA CO-
557 PM MDT TUE MAY 25 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN BACA COUNTY
UNTIL 630 PM MDT...

AT 553 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR STONINGTON...OR 13 MILES SOUTHWEST OF THE
SAUNDERS ELEVATOR...MOVING EAST AT 15 MPH.

IN ADDITION...HAIL THE SIZE OF GOLFBALLS OR LARGER IS LIKELY WITH 
THIS STORM. 

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN BACA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3722 10204 3727 10240 3764 10227 3764 10204
      3761 10203
TIME...MOT...LOC 2355Z 250DEG 13KT 3733 10217

$$
125 
WWUS55 KPUB 260010
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
610 PM MDT TUE MAY 25 2010

COC009-260030-
/O.CON.KPUB.TO.W.0025.000000T0000Z-100526T0030Z/
BACA CO-
610 PM MDT TUE MAY 25 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN BACA COUNTY
UNTIL 630 PM MDT...

AT 607 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR STONINGTON...OR 10 MILES SOUTHWEST OF THE
SAUNDERS ELEVATOR...MOVING EAST AT 15 MPH.

IN ADDITION...TENNIS BALL SIZE HAIL HAS BEEN REPORTED WITH THIS 
STORM.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME EASTERN BACA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3730 10231 3758 10219 3761 10203 3722 10204
TIME...MOT...LOC 0009Z 250DEG 13KT 3735 10211

$$
ROSE/CERU
398 
WWUS55 KPUB 260021
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
621 PM MDT TUE MAY 25 2010

COC009-260030-
/O.CON.KPUB.TO.W.0025.000000T0000Z-100526T0030Z/
BACA CO-
621 PM MDT TUE MAY 25 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN BACA COUNTY
UNTIL 630 PM MDT...

AT 616 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 7 MILES NORTHEAST OF STONINGTON...OR 8 MILES SOUTH
OF THE SAUNDERS ELEVATOR...MOVING EAST AT 15 MPH.

THIS STORM ALSO HAS A HISTORY OF LARGE DESTRUCTIVE HAIL.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME EASTERN BACA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3730 10231 3758 10219 3761 10203 3722 10204
TIME...MOT...LOC 0020Z 250DEG 13KT 3736 10206

$$
CERU/ROSE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at May 25, 3:17 PM MDT, 2 hours 21 minutes earlier.

Area forecast discussion, May 25, 3:17 PM MDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
317 PM MDT TUE MAY 25 2010

.SHORT TERM...
(TONIGHT AND TOMORROW)

...THUNDERSTORMS THIS AFTERNOON AND TONIGHT...

CURRENTLY...SHOWERS AND THUNDERSTORMS THIS AFTERNOON ARE FORMING ALONG
THE FAR EASTERN PLAINS ALONG A DRYLINE. WITH DEWPOINTS IN THE 40S
AND 50S THERE WILL BE SUFFICIENT MOISTURE TO ALLOW FOR CONVECTION.
WITH A WEAK SURFACE FRONT AND A WEAK TROUGH ALOFT MOVING THROUGH THE
AREA THERE SHOULD BE ENOUGH LIFT TO ALLOW FOR CONVECTION THIS
AFTERNOON AND EVENING. THESE STORMS WILL EXTEND AS FAR EAST AS THE I
25 CORRIDOR. THE STRONGEST STORMS WILL BE ALONG THE
COLORADO...KANSAS BORDER.

TONIGHT...THE WEAK UPPER LEVEL TROUGH MOVING THROUGH SOUTHERN
COLORADO...AND SOUTHEASTERLY FLOW KEEPING DEWPOINTS HIGH...WILL
ALLOW FOR A GOOD CHANCE TO CONTINUE CONVECTION WELL INTO THE
EVENING. ALL SHOWERS AND THUNDERSTORMS SHOULD BE OVER BY 2 AM
TOMORROW MORNING. WITH CLEARING SKIES DUE TO THE WEAK RIDGE OVER THE
AREA AND LIGHT WINDS...AREAS OF PATCHY FOG SHOULD DEVELOP ALONG THE
EASTERN PLAINS AND SPREAD EASTWARD TO THE I 25 CORRIDOR THROUGH THE
MID MORNING HOURS. THIS FOG SHOULD LIFT BY 9 AM.

TOMORROW. STRONG SOUTHEASTERLY FLOW WILL DOMINATE THE WEATHER
PATTERN TOMORROW AFTERNOON. THIS SOUTHEASTERLY FLOW WILL CONTINUE TO
POOL SURFACE MOISTURE INTO THE EASTERN PLAINS AND THE I 25 CORRIDOR.
ANOTHER TROUGH MOVING THROUGH THE UPPER LEVEL FLOW WILL ALLOW FOR A
CHANCE OF SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TOMORROW
AFTERNOON. JMC

.LONG TERM...
(WEDNESDAY NIGHT THROUGH NEXT TUESDAY)

STRONG...BUT SLOW MOVING UPPER TROUGH FORECAST TO OOZE EASTWARD
ACROSS THE WESTERN U.S. THE NEXT FEW DAYS...WHILE UPPER RIDGE
REMAINS IN PLACE OVER THE CENTRAL PLAINS. THIS SET-UP WILL PROVIDE
PERSISTENT SOUTHERLY FLOW ACROSS COLORADO...WITH MOIST AIR MASS
OVER THE PLAINS GRADUALLY WORKING WESTWARD OVER THE MOUNTAINS BY
FRIDAY. SHOULD BE ENOUGH INSTABILITY FOR ISOLATED TSRA OVER THE
EASTERN MOUNTAINS AND PLAINS THU...THEN EMPHASIS SHIFTS WESTWARD
FRIDAY...WITH BOTH NAM AND GFS POINTING TOWARD WEAK WAVE AND
BETTER COVERAGE OF CONVECTION OVER THE SAN JUANS FRIDAY AND FRIDAY
NIGHT. MAX TEMPS SHOULD BE FAIRLY WARM ALL AREAS...THOUGH MEX
GUIDANCE NUMBERS LOOK A LITTLE TOO HOT GIVEN RATHER MODEST 700 MB
TEMPS AROUND 10C. WESTERN LOW BEGINS TO EJECT EASTWARD SAT...WITH
STRENGTHENING UPPER LEVEL WINDS AND DRYLINE SHARPENING UP OVER THE
PLAINS. COULD SEE SOME SEVERE STORMS OVER THE SOUTHEAST IF
EVERYTHING COMES TOGETHER RIGHT...THOUGH STILL SOME POTENTIAL FOR
PRECIP KILLING DRY SLOT TO SPREAD OVER MUCH OF THE AREA AS LOW
TRACKS JUST NORTH. FOR NOW...ISOLATED POPS AREAWIDE SHOULD BE
FINE. WILL BE WINDY SAT INTO AT LEAST EARLY SUN...NO MATTER WHAT
THE TRACK OF THE UPPER LOW...WITH FIRE WEATHER CONCERNS INCREASING
OVER THE SAN LUIS VALLEY BOTH DAYS. DRY CONDITIONS EXPECTED IN THE
WAKE OF THE LOW AND COLD FRONT SUN...BEFORE LOW LEVEL MOISTURE
BEGINS TO SURGE WESTWARD AGAIN MON/TUE OVER THE PLAINS. --PETERSEN

&&

.AVIATION...VFR CONDITIONS WILL CONTINUE FOR THE TAF SITES.
THERE IS A POSSIBILITY FOR SHOWERS AND THUNDERSTORMS NEAR KCOS AND
KPUB LATE THIS AFTERNOON AND EARLY EVENING. GUSTY WINDS WILL
CONTINUE AT ALL THREE TAF SITES UNTIL THE INVERSION TAKES OVER MID
EVENING. WITH WEAK WINDS AND CLEARING SKIES OVERNIGHT THERE IS A
GOOD CHANCE FOR PATCHY FOG TOMORROW MORNING ALONG THE I 25
CORRIDOR AND THE EASTERN PLAINS. THIS FOG SHOULD LIFT BY 9 AM.
THIS FOG AND THE SUBSEQUENT LOW CEILINGS MAY LOWER CONDITIONS
BELOW VFR IN THE VICINITY OF KCOS AND KPUB. JMC

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

14/10
Hazardous weather outlook, May 25, 7:00 AM MDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
700 AM MDT TUE MAY 25 2010

COZ058>089-093>099-261300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
700 AM MDT TUE MAY 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH A NORTHWARD MOVING WARM
FRONT AND RETURNING MOISTURE TO PRODUCE THUNDERSTORMS THIS AFTERNOON
AND TONIGHT.  STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP THIS
AFTERNOON OVER THE FAR EASTERN PLAINS WITH HAIL UP TO AN INCH IN
DIAMETER AND STRONG OUTFLOW WIND GUSTS TO NEAR 60 MPH BEING THE MAIN
THREATS.  SHEAR PROFILES INDICATE THE POSSIBILITY OF ONE OR TWO
TORNADOES...ESPECIALLY OVER EASTERN BACA COUNTY FOR LATE THIS
AFTERNOON.  THUNDERSTORMS WILL MOVE EAST INTO WESTERN KANSAS BY THIS
EVENING.

AS THE WARM FRONT LIFTS NORTH ACROSS THE EASTERN PLAINS THIS
EVENING...THUNDERSTORMS ARE FORECAST TO DEVELOP NORTH OF U.S.
HIGHWAY 50 AND CONSOLIDATE INTO AN EASTWARD MOVING CONVECTIVE
COMPLEX.  LOCALLY HEAVY RAINFALL...SMALL HAIL AND GUSTY OUTFLOW
WINDS WILL BE THE PRIMARY THREATS THROUGH THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS THE REGION THROUGH THE PERIOD. THE BEST CHANCE FOR STRONGER
STORMS WILL BE SATURDAY WHEN ANOTHER UPPER LEVEL STORM SYSTEM
MOVES OVER THE REGION.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND TONIGHT OVER EASTERN COLORADO.

88/34

In the hours before

Local storm report, May 25, 4:27 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
427 PM MDT TUE MAY 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             4 W SHERIDAN LAKE       38.47N 102.37W
05/25/2010  M1.00 INCH       KIOWA              CO   TRAINED SPOTTER

&&
Local storm report, May 25, 4:50 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
450 PM MDT TUE MAY 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             5 E SHERIDAN LAKE       38.47N 102.20W
05/25/2010  M1.00 INCH       KIOWA              CO   STORM CHASER

&&

TLM
Local storm report, May 25, 4:51 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
451 PM MDT TUE MAY 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             8 SSE VILAS             37.27N 102.39W
05/25/2010  M2.00 INCH       BACA               CO   PUBLIC

&&
Local storm report, May 25, 5:15 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
515 PM MDT TUE MAY 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             6 SW WALSH              37.31N 102.34W
05/25/2010  M1.75 INCH       BACA               CO   TRAINED SPOTTER

&&

JCERU
Local storm report, May 25, 5:29 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
529 PM MDT TUE MAY 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TORNADO          4 N TOWNER              38.53N 102.08W
05/25/2010                   KIOWA              CO   NWS EMPLOYEE

            ON GROUND ABOUT 1 MINUTE.

&&

JKH
Local storm report, May 25, 5:37 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
537 PM MDT TUE MAY 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HAIL             1 W WALSH               37.39N 102.29W
05/25/2010  M1.00 INCH       BACA               CO   TRAINED SPOTTER

&&

JKH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 2:34 PM MDTTornado WarningPUBProwers17 min
May 25, 3:26 PM MDTSevere Thunderstorm WarningPUBKiowa64 min
May 25, 3:44 PM MDTTornado WarningPUBKiowa61 min
May 25, 4:01 PM MDTTornado WarningPUBKiowa59 min
May 25, 4:10 PM MDTSevere Thunderstorm WarningPUBProwers50 min
May 25, 4:19 PM MDTSevere Thunderstorm WarningPUBBaca56 min
May 25, 4:33 PM MDTTornado WarningPUBBaca47 min
May 25, 4:41 PM MDTTornado WarningPUBKiowa40 min
May 25, 5:02 PM MDTSevere Thunderstorm WarningPUBProwers43 min
May 25, 5:19 PM MDTSevere Thunderstorm WarningPUBBaca56 min

Nearby

Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.